# SDR IPXA2024022341183

- Difficulty date: January 15, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SP1153007449
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - COURIER AREA R/H SIDE JUST I/B OF LAVATORY AT 10INCH FROM CL HAS CORROSION. (114-08) LOCATED, DRILLED AND INSTALLED FLOOR PANEL ON COURIER AREA R/H SIDE JUST I/B OF LAVATORY IN REF MD11 SRM 51-31-01 AND 51-33-01. APPLIED TOP COAT AND CIC ON FLOOR PANEL IN REF MD11 SRM 51-21-01 AND 51-21-02 PROCES B
